# SDR HE66081587

- Difficulty date: December 6, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 647 hours
- Engine: Tmeca ARRIEL1B2
- Engine time: 647 hours
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Condition: Worn
- Location: Starter Gen
- Part time: 647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER GEN INSPECTED FOR WEAR. WEAR WAS EXCESSIVE, COMMUTATOR WAS EXTREMELY WORN AND GOUGED. REPLACED
